# SDR CA070823013

- Difficulty date: August 10, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 6,813 hours
- Engine: Lyc O360E1A6D
- Propeller: Hartzl HCC2YR2
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Broken
- Location: Downlock
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WIRE FOUND BROKEN ON DOWNLIMIT SWITCH CONNECTOR. (TC NR 20070823013)
